# SDR UALA2009081102452

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 60,520 hours, 33,389 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW, RECORD PRESSURE PRIOR TO SERVICING.  SERVICED TO 1800 PSI.  FOUND COCKPIT OBSERVER OXYGEN MASK LEAKING, DISCONNECTED HOSE.  REPLACED OBSERVER 02 MASK ASSY.  OPS CKS NORMAL.
